# SDR USAA920081990

- Difficulty date: October 10, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3184725
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL MAJOR REPAIR C21 CHECK NR 6139596 CORROSION ON SHEAR WEB AT BS 1016 - BS 1032, BL 0 - RBL 34, WL 208.1.  REPLACED SHEAR WEB AT BS 1016 - BS 1032, BL 0 - RBL 34, WL 208.1 IAW B737 SRM 51-10-02-09.
